Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 796143, 13 pages
http://dx.doi.org/10.1155/2010/796143
Research Article

The Robust Pole Assignment Problem for Second-Order Systems

Department of Mathematics, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China

Received 13 April 2010; Accepted 12 October 2010

Academic Editor: J. Rodellar

Copyright © 2010 Hao Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hao Liu, “The Robust Pole Assignment Problem for Second-Order Systems,” Mathematical Problems in Engineering, vol. 2010, Article ID 796143, 13 pages, 2010. https://doi.org/10.1155/2010/796143.